The nonexistence of free complete vector lattices

Mária Jakubíková

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 2, page 142-146
  • ISSN: 0528-2195

How to cite

top

Jakubíková, Mária. "The nonexistence of free complete vector lattices." Časopis pro pěstování matematiky 099.2 (1974): 142-146. <http://eudml.org/doc/21202>.

@article{Jakubíková1974,
author = {Jakubíková, Mária},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {142-146},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {The nonexistence of free complete vector lattices},
url = {http://eudml.org/doc/21202},
volume = {099},
year = {1974},
}

TY - JOUR
AU - Jakubíková, Mária
TI - The nonexistence of free complete vector lattices
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 2
SP - 142
EP - 146
LA - eng
UR - http://eudml.org/doc/21202
ER -

References

top
  1. K. A. Baker, Frее vесtor lattiсеѕ, Canad. J. Math. 20 (1968), 58-66. (1968) MR0224524
  2. G. Birkhoff, Lattiсе thеory, Third еdition, Аmеr. Math. Soс. Colloquium Publiсationѕ, Vol. 25 (1967). (1967) MR0227053
  3. P. Conrad, Frее abеlian l-groupѕ and vесtor lattiсеѕ, Math. Аnn. I90 (1971), 306-312. (1971) 
  4. A. W. Hales, On thе non-еxiѕtеnсе of frее сomplеtе Boolеan algеbraѕ, Fundam. Math. 54 (1964), 45-66. (1964) MR0163863
  5. M. Jakubíková, Übеr diе B -Potеnz еinеr vегbandѕgеordnеtеn Gruppе, Matеm. čaѕop. 23 (1973), 2З1-2З9. (1973) 
  6. Л. В. Kaнmopoвuч Б. 3. Byлux A. Г. Пuнcкep, Фyнкциoнaльный aнaлиз в пoлyyпopядoченныx пpoстpaнствax, Moскaв 1950. (1950) 
  7. R. S. Pierce, Diѕtributivity in Boolеan algеbгaѕ, Paсif. J. Math. 7 (1957), 983 - 992. (1957) MR0089180
  8. L. Rieger, On frее ξ -сomplеtе Boolеan algеbraѕ, Fundam. Math. 38 (1951), 35-52. (1951) MR0050561
  9. D. Topping, Somе homologiсal pathology in vесtor lattiсеѕ, Canad. J. Math I7 (1965), 411-428. (1965) MR0174499
  10. Б. 3. Byлux, Bведение в теopию пoлyyпopядoченныx пpoстpaнств, Moсквa 1961. (1961) 
  11. E. Weinberg, Fгее lattiсе ordеrеd abеlian groupѕ, Math. Аnn. I5I (1963), 187-199. (1963) 

NotesEmbed ?

top

You must be logged in to post comments.